Sorry for the delay, I'm having technical difficulties with the site.
Okay, thank you. As it's been longer than one hour, the medication would have passed from her stomach
, so making her vomit it back up is out of the question. Lamictal is not a drug that has been FDA approved for dogs, so the pharmacological workings have not been documented. It is a fairly potent psychogenic medication, however and may potentially could have toxic
effects. Severe skin rashes have been reported with long-term use in humans, but nothing of the sort has been reported for one-time accidental doses in the dog.
Your options at this point are to get her to your veterinarian for prophylactic treatment with activated charcoal (it absorbs the medication in the intestine), or take the risk of betting on her not ingesting the pill, or that she doesn't have a reaction to it. In either case, the outcome is unpredictable since so little is known about the drug in dogs. I wish I had a more clear cut answer for you, but if you should have further questions, I'll be happy to answer them for you.
Kind regards, *****